Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    6
  • comments
    5
  • views
    4069

Accutane (Morning after 1st pill)

live&learn

456 views

The morning after the 1st pill

- 3 new small whiteheads. (2 on right cheek, 1 on nose) Which I popped with a set of sharp tweezers specially assigned to that job.

Other than that, acne is the same if not a little better.

Possible side effects:

-A little insomnia last night

-Somewhat of a stomachache (Could be from what I ate last night)

-Backache (I get random backaches all the time)

Mood: Normal

I'll keep you posted! 2nd pill is tonight. :redface:



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×